# SDR SWAA2021100510823

- Difficulty date: August 24, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal Plate
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB ; 2021-392932 / [01] REPLACED SEAL PLATE ON ACCESS PANEL 343AB AT RT HORIZONTAL STAB I.A.W B737-700 SRM 51-10-02 AND 51-40-02; [02] CERTIFIED WORK PERFORMED.
